A 37-year-old female asked:
my period stop thursday had unprotected sex friday night, sat and sunday, took morning after pills, four days after im bleeding. is this normal?
1 doctor answer
Dr. Robert Kwok answered
32 years experience Pediatrics
It can happen: Plan B (and other "morning after" pills) can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes in the next cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because emergency contraceptive pills work most of the time, but not all the time.
Answered on May 29, 2016
People also searched for:
I had sex on the last day of my period and i took the morning after pill the next day now i am experiencing bleeding
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!